# SDR DALA2017112708350

- Difficulty date: November 5, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N3763D
- Make and model: Boeing 737832
- Aircraft serial: 29629
- Aircraft time: 54,899 hours, 19,837 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE RT AFT EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE  R & R THE CHARGER IAW AMM 33-51.  OPS CHECKED GOOD.
